Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 85, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 21, 2015, 8:11 PM PDT. It took effect at Jul 22, 2015, 2:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2015, 8:11 PM PDT (03:11 UTC)
- In effect from
- Jul 22, 2015, 2:00 PM PDT
- Expired
- Jul 22, 2015, 10:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
890 WHUS76 KMTR 220311 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 811 PM PDT TUE JUL 21 2015 PZZ530-221115- /O.EXB.KMTR.SC.Y.0084.000000T0000Z-150722T0600Z/ /O.NEW.KMTR.SC.Y.0085.150722T2100Z-150723T0500Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 811 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 10 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 2 PM TO 10 PM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-221115- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150723T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 811 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-221115- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150723T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 811 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-221000- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150722T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 811 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
697 WHUS76 KMTR 221250 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 550 AM PDT WED JUL 22 2015 PZZ570-222100- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150723T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 550 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-222100- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150723T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 550 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-222100- /O.CON.KMTR.SC.Y.0085.150722T2100Z-150723T0500Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 550 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
515 WHUS76 KMTR 221551 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 851 AM PDT WED JUL 22 2015 PZZ570-230000- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150723T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 851 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-230000- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150723T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 851 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-230000- /O.CON.KMTR.SC.Y.0085.150722T2100Z-150723T0500Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 851 AM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
102 WHUS76 KMTR 222156 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 256 PM PDT WED JUL 22 2015 PZZ570-230600- /O.EXT.KMTR.SC.Y.0084.000000T0000Z-150723T1800Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 256 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-230600- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150723T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 256 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-230500- /O.CON.KMTR.SC.Y.0085.000000T0000Z-150723T0500Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 256 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
966 WHUS76 KMTR 230427 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 927 PM PDT WED JUL 22 2015 PZZ530-231230- /O.CON.KMTR.SC.Y.0085.000000T0000Z-150723T0500Z/ /O.NEW.KMTR.SC.Y.0086.150723T2200Z-150724T0500Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 927 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 10 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 10 PM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-231230- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150723T1800Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 927 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-231100- /O.CON.KMTR.SC.Y.0084.000000T0000Z-150723T1100Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 927 PM PDT WED JUL 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 21, 6:35 PM PDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 21, 6:35 PM PDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
635 PM PDT TUE JUL 21 2015
.SYNOPSIS...LINGERING MID-LEVEL MOISTURE OVER THE SOUTHEASTERN
PORTION OF THE REGION HAS THE POTENTIAL TO RESULT IN AN ISOLATED
SHOWER OR THUNDERSTORM THROUGH THIS EVENING. OTHERWISE...TYPICAL
JULY WEATHER CONDITIONS WILL PERSIST THROUGH THE UPCOMING WEEKEND
ALONG WITH TEMPERATURES ON THE COOL SIDE OF NORMAL.
&&
.DISCUSSION...AS OF 02:39 PM PDT TUESDAY...REMNANT MOISTURE OVER
THE REGION HAS ALLOWED FOR CU DEVELOPMENT THIS AFTERNOON OVER
SOUTHERN MONTEREY AND SAN BENITO COUNTIES. THIS IS WHERE WE WILL
CONTINUE TO CARRY A SLIGHT CHANCE OF CONVECTION THROUGH THE
EVENING HOURS. OTHERWISE...THE MARINE LAYER THAT RETURNED
OVERNIGHT HAS KEPT MOSTLY CLOUDY CONDITIONS ALONG MANY COASTAL
AREAS WHERE TEMPERATURES HAVE BEEN A GOOD 10 DEGREES COOLER
COMPARED TO YESTERDAY.
A MARINE LAYER OF AROUND 1500 FEET WILL PERSIST THROUGH AT LEAST
MIDWEEK AND RESULT IN OVERNIGHT COASTAL CLOUDS...PATCHY FOG AND
POSSIBLE COASTAL DRIZZLE. HOWEVER...CHANCES FOR CONVECTION DIMINISH
TONIGHT AS A MID/UPPER LEVEL TROUGH APPROACHES FROM THE NORTH. THIS
WILL HELP DRY OUT MID-LEVEL MOISTURE AND...OUTSIDE OF THE COASTAL
DRIZZLE...MOST AREAS WILL REMAIN DRY THROUGH THE REMAINDER OF THE
WEEK. TEMPERATURES WILL REMAIN ON THE COOL SIDE OF NORMAL THROUGH
THURSDAY AS THE AFOREMENTIONED TROUGH SWINGS ACROSS CENTRAL
CALIFORNIA.
THE FORECAST MODELS GENERALLY AGREE THAT THE UPPER LEVEL WILL SHIFT
TO OUR EAST FRIDAY INTO SATURDAY WITH ZONAL FLOW DEVELOPING ALOFT.
INLAND TEMPERATURES WILL SLOWLY REBOUND TO NEAR SEASONAL AVERAGES
WITH ONGOING DRY CONDITIONS INTO EARLY NEXT WEEK.
&&
.AVIATION...AS OF 6:20 PM PDT TUESDAY...THE MARINE INVERSION IS
BASED BETWEEN 1700 AND 1800 FEET. THE SFO-SAC GRADIENT IS STRONG
AT 4.7 MB AND THE ACV-SFO GRADIENT IS 2.4 MB. ONSHORE WINDS WILL
CONTINUE TO USHER STRATUS AND FOG INLAND TONIGHT. THE MARINE LAYER
MAY BE DEEP ENOUGH TO PRODUCE PATCHY DRIZZLE AT THE IMMEDIATE
COAST LATE.
LATE AFTERNOON INSTABILITY WELL INLAND OVER THE SOUTHERN FORECAST
AREA LED TO A T-STORM WITH ECHO TOPS TO 40 THOUSAND FEET OVER SE
SAN BENITO COUNTY. SURFACE BASED INSTABILITY WILL DIMINISH BUT
MARGINAL MID LEVEL INSTABILITY HANGS AROUND IN THE SOUTHERN AREA
OVERNIGHT AND A SEPERATE AREA OF MID LEVEL INSTABILITY ORIENTED
NE-SW STRETCHES FROM NAPA COUNTY TO SAN MATEO COUNTY EARLY WEDNESDAY
...09Z-12Z. THIS COULD BE ENOUGH FOR A FEW ISOLATED SHOWERS
LATE...MUCH LESS CERTAIN ABOUT POSSIBLE ISOLATED LIGHTNING STRIKES.
LATE NIGHT ISOLATED SHOWERY WEATHER NOT PRESENTLY IN THE GRIDS OR
00Z TAFS...BUT MAY BE CONSIDERED WITH AN EVENING UPDATE.
VICINITY OF KSFO...WESTERLY WIND GUSTS TO 25 KNOTS IS HELPING TO
USHER IN THE STRATUS EARLY THIS EVENING. WESTERLY WINDS WILL
GRADUALLY SETTLE BELOW 20 KNOTS BEGINNING 04Z. MVFR CIGS TRANSTION
TO IFR BEGINNING 08Z.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MVFR CIGS FOLLOWED BY IFR CIGS
BEGINNING 04Z. CLEARING RETURNS BY LATE WEDNESDAY MORNING.
&&
.MARINE...AS OF 02:39 PM PDT TUESDAY...HIGH PRESSURE WILL REMAIN
OFF THE PACIFIC NORTHWEST COAST THROUGH FRIDAY. THIS WILL KEEP
MODERATE NORTHWEST WINDS ACROSS THE COASTAL WATERS WITH THE
STRONGEST WINDS OVER THE NORTHERN WATERS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT ARENA TO PT REYES 0-10 NM UNTIL 3 AM
&&
PUBLIC FORECAST: RGASS
AVIATION: CANEPA
MARINE: W PI
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAIn the hours before
Special weather statement, Jul 21, 5:49 PM PDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
549 PM PDT TUE JUL 21 2015
CAZ518-220130-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT CA-
549 PM PDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 630 PM PDT...
AT 547 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 21
MILES NORTH OF PRIEST VALLEY...OR 29 MILES EAST OF PINNACLES NATIONAL
PARK...MOVING NORTHEAST AT 10 MPH.
PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS ALSO EXPECTED WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SAN BENITO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3632 12060 3632 12063 3652 12074 3655 12068
3648 12059 3633 12060
TIME...MOT...LOC 0047Z 239DEG 9KT 3648 12064
LARRYThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 5:49 PM PDT | Special Weather Statement | MTR | San Benito | 41 min |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.